# SDR HEEA967023

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 3340 · Exterior Lighting
- Part: Power Supply
- Part number: 214175127103
- Condition: Defective
- Location: Strobe
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE HAS SLOW FLASH RATE (4 PER MINUTE)
